# SDR RRXA991397

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LEFT MLG RETRACT CYL A-PIN REPAIR/INSP IAW MA-A1 3210-01-03, S/B 32-102.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPLACED EYE BOLT, RETRACT PIN, REMOVED CORROSION FROM BOSS IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JUNE 20, 1999 AND C/W MA-A1 3210-01-03 AND S/B 32-102.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
